# SDR IPXA2014060483171

- Difficulty date: June 2, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS161224
- Condition: Worn
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H, A

## Discrepancy

EMERGENCY DECLARED - ECAM WARNING, BLUE SYSTEM LOW LEVEL, HYD QTY GAUAGES CONFIRMED LOW QUANTITY IN BLUE SYS.  COMPLETED STEPS IN ECAM AND QRH PROCEDURES.     VISUALLY INSPECTED AND FOUND BLUE HYD SYS SERVO CONTROL MANIFOLD NO NON RETURN VALVE LEAKING FROM THE EXTRACTOR PLUG.   R & R NON-RETURN VALVE EXTRACTOR PLUG O-RING, IAW AMM 29-12-34-0401.  SERVICED RESERVOIR, BLEEDING EFFICIENCY CHECK OK AND LEAK CHECK OK.
